Journal of the Mathematical Society of Japan

On some improvements of the Brun-Titchmarsh theorem

Yoichi MOTOHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 26, Number 2 (1974), 306-323.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435283

Digital Object Identifier
doi:10.2969/jmsj/02620306

Mathematical Reviews number (MathSciNet)
MR0337848

Zentralblatt MATH identifier
0273.10040

Subjects
Primary: 10H30
Secondary: 10H15

Citation

MOTOHASHI, Yoichi. On some improvements of the Brun-Titchmarsh theorem. J. Math. Soc. Japan 26 (1974), no. 2, 306--323. doi:10.2969/jmsj/02620306. https://projecteuclid.org/euclid.jmsj/1240435283


Export citation